Open Access System for Information Sharing

Login Library

 

Article
Cited 1 time in webofscience Cited 2 time in scopus
Metadata Downloads

Birationally rigid Fano threefold hypersurfaces

Title
Birationally rigid Fano threefold hypersurfaces
Authors
Cheltsov, IPark, J.
POSTECH Authors
Park, J.
Date Issued
Mar-2017
Publisher
THE AMERICAN MATHEMATICAL SOCIETY
URI
http://oasis.postech.ac.kr/handle/2014.oak/36848
DOI
10.1090/MEMO/1167
ISSN
0065-9266
Article Type
Article
Citation
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 246, no. 1167, 2017-03
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 PARK, JIHUN
Dept of Mathematics
Read more

Altmetric

Views & Downloads

Browse